Semi-categorical algebras. I. Semi-primal algebras.
Mathematische Zeitschrift, Tome 83 (1964), pp. 147-169
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1964__83_170222,
author = {Alfred L. Foster and Alden Pixley},
title = {Semi-categorical algebras. {I.} {Semi-primal} algebras.},
journal = {Mathematische Zeitschrift},
pages = {147--169},
year = {1964},
volume = {83},
zbl = {0117.26001},
url = {http://geodesic.mathdoc.fr/item/MZ_1964__83_170222/}
}
Alfred L. Foster; Alden Pixley. Semi-categorical algebras. I. Semi-primal algebras.. Mathematische Zeitschrift, Tome 83 (1964), pp. 147-169. http://geodesic.mathdoc.fr/item/MZ_1964__83_170222/